# SDR MWEA98752

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Detached
- Location: Galley Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANYARD ON THE GALLEY DOOR SLIDE COVER DETACHED FROM THE ANCHOR POINT.  MTC REINSTALLED GALLEY SLIDE COVER AND LANYARD.
